MAUDE Adverse Event Report: WATERPIK WATERPIK; ORAL IRRIGATION

WATERPIK WATERPIK; ORAL IRRIGATION
Model Number WF-05
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
As per the reporter (consumer), waterpik flosser-05 was used and noticed a visible spark and an audible popping sound coming from the unit.The cord has visible charring and damage.This report was received via other source from the united states of america on 09-apr-2026.The reporter reported using waterpik flosser-05 via oral route.As per the reporter, "the consumer was using the device when he saw a visible spark and an audible popping sound coming from the unit.The cord has visible charring and damage.Uses once daily on setting 5-6.Does not clean with water/vinegar, occasionally uses mouthwash but dilutes it with water, stored under normal conditions-no stress to power cable".No additional information was available.Medical history and concomitant medications - unknown.
 
Additional Manufacturer Narrative
Not avail.

Brand Name
WATERPIK
Common Device Name
ORAL IRRIGATION
Manufacturer (Section D)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer (Section G)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins, CO 80553-0001
9702217038
MDR Report Key24944212
Report Number1712259-2026-00007
Device Sequence Number5278423
Product Code EFS
UDI-Device Identifier00073950222891
UDI-Public073950222891
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWF-05
Device Catalogue NumberNOT AVAIL.
Device Lot Number200516AJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale